# SDR CALA2022020400310

- Difficulty date: February 3, 2022
- Submitted: February 4, 2022
- Operation: Air carrier
- Aircraft: N37470
- Make and model: Boeing 737924ER
- Aircraft serial: 37099
- Aircraft time: 28,725 hours, 10,248 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Motor
- Part number: 6355C000102
- Condition: Failed
- Location: Ths Computer
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

FULL AUTO TRIM FAILUE WE COULD TRIM USING  MANUAL TRIM.  CHECKED POWER TO ELECTRICAL CONNECTOR, FOUND OK. REQUIRES STABILIZER TRIM MOTOR REPLACEMENT PER FIM TASK 27-41 TASK 804 REPLACED STAB TRIM MOTOR AS PER AMM 27-71-41 PB401. OPS TES GOOD FOR SVC ROTABLE PARTS CHANGE WAS INDICATED - TT # 1039624  SN OFF 0562 UPDATE FOR ADD FECH AND CORRECT AMM REF. 27-41-71 PB401. ADD INFO UPDATE, ACPD STAB TRIM MOTOR TEST 27-41-71-700-801, STAB EMPLOYEE: U373410 CONTROL SWITCHES REF AMM 27-41-00-700-805 &STAB TRIM MOTOR ADD EMP:U373410 AUTOPILOT TEST REF AMM 22-11-81-710-801. ALL TEST WERE PASSED MOTOR, STAB, HO  OFF 29-2741-9-0011 0562 ON 29-2741-9-0011.
